# SDR CALA2023042601259

- Difficulty date: April 25, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N15710
- Make and model: Boeing 737
- Aircraft serial: 28780
- Aircraft time: 76,034 hours, 27,623 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Damaged
- Location: Bs 92.7
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H STABILIZER LOWER SKIN NEEDS ACCESS HOLE CUT AT STA 92.70 #2 RIB STIFFENER FOR ACCESS FOR RIB REPAIR, TRANSFERRED FROM NR# 001359383. INITIATING DIP TO PERFORM INITIAL  DETAILED VISUAL AND LFEC 9000 FLIGHT CYCLES AFTER INITIAL INSPECTION. INSPECTION AT 56000 FLIGHT CYCLES, AND REPEAT INSPECTION EVERY PERFORMED DOUBLER REPAIR AFTER RIB REPAIR PER SRM 55-10-01-2R-11, SEE NR# 001359383 FOR WORK ACCOMPLISHED.
